Since I had an ear infection last June and used Ciprodex about 6 weeks later my voice got hoarse and I haven't had anyone tell me what caused it.
Hi, I will give you all the side effects voice damage is not listed.
I recommend you contact your DOCTOR ASAP... from a caring individual
SIDE EFFECTS: Discomfort, pain or itching in the ear may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. Tell your doctor immediately if any of these unlikely but serious side effects occur: ringing in the ears, ear tingling, decreased hearing. An allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include: rash, itching, swelling, dizziness, trouble breathing. If you notice other effects not listed above, contact your DOCTOR or PHARMACIST
I wish you the best, that you solve your problem and that is not a serious one.
- Ciprodex Information for Consumers
- Ciprodex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprodex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2009 • 2 answers
Posted 6 Jan 2011 • 1 answer
Dr has percribed Ciprodex Otic for my ear infection... The cost is $140. Is there a equivalent that?
Posted 15 Mar 2011 • 3 answers
Posted 13 Jul 2011 • 1 answer
Posted 24 Dec 2017 • 0 answers